

Draft - v.4

PSSDC MEETING AGENDA

THURSDAY, SEPTEMBER 27th, 2018

8:30 A.M. – 4:00 P.M. PDT MEETING ROOM: BALLROOM

BREAKFAST: 7:30 A.M. - 8:25 A.M. PDT Conference Room #4

	BREAKFAST: 7:30 A.M. – 8:25 A.M. PDT Conterence Room #4						
#	TIME	PSSDC PRIORITY/ TOPIC	OBJECTIVE	ACTION	LEADS		
	8:30 a.m.	Welcome	Roundtable introduction of PSSDC Members and Observers		PSSDC Co-Chairs		
1	8:30- 8:50 a.m. (20 min)	Administrative Matters	A) Approval of Record of Decision from February 22 nd , 2018 in-person meeting, Toronto (TAB 1A)	For approval	Heather Sheehy		
	111111)		B) Acceptance of September 27 th , 2018 Meeting Agenda (TAB 1B)	For approval			
			C) PSSDC Treasurer's Report Review budget given anticipated funding requests (follow up from JC meeting)	For review	Deb Bergey, PSSDC Treasurer		
			D) Review of PSSDC Action Items from previous meetings (TAB 1C)	For review			
			E) PSSDC Bring Forward Agenda (TAB 1D)	For information			
2	8:50 – 8:55 a.m. (5 min)	Partnerships	FPT DMs' Table – (TAB 2) Objective: Debrief on July Clerks and Cabinet Secretaries meeting Update on upcoming meetings	For information / discussion	FPT DMs' Table Secretariat: Natasha Clarke Heather Sheehy		
3	8:55 – 9:55 a.m. (60 min)	Client Centric Services	Service to Business Community of Practice – (TAB 3) Objective: Presentation of the Business Number (BN) Playbook & Q&A Seek endorsement of the S2B Terms of Reference and work plan	For feedback / approval	Intro: Natasha Clarke S2B Co-Chairs: Anne Matthews Vidya ShankarNarayan, Davis Pier:		



					James Brown
4	9:55 – 10:40 a.m.	Client Centric Services	Service Network Collaboration Working Group – (TAB 4)	For feedback /	Intro: Heather Sheehy SNC Co-Chairs:
	(45 min)		 Objective: Seek endorsement of Service Partnerships Playbook Engagement Strategy Progress report on Points of Service Mapping Seek endorsement of the SNC Terms of Reference and work plan 	approval	Rob Horwood Cheryl Meek
	10:40 – 1	0:55 a.m.	BREAK		
5	10:55 – 12:00 p.m.	Client Centric Services	Data Driven Intelligence Working Group (DDI) – (TAB 5)		Intro: Natasha Clarke
	(65 min)		 Objective: Seek endorsement of DDI Terms of Reference and work plan Demo of E-Vulnerability Index (EVI) Tool Seek approval of DDI Playbook funding request 	For feedback / approval	DDI Co-Chairs: Guy Gordon John Houweling DDI Demo: Ginette Gervais & Firouz Fallahi, ESDC (via Webex)
	12:00 – 1	:00 p.m.	LUNCH – (Conference Room #4)		
6	1:00 – 1:45 p.m. (45 min)	Emerging Client Needs	Indigenous Services – (TAB 6) Objective: Facilitated discussion / roundtable / workshop (format TBC) on Indigenous Services	For discussion	Intro: Heather Sheehy Facilitator: Indigenous Services Canada - TBC Guest Observer: Brian MacDonald, ADM, Aboriginal Relations, ECO,
7	1:45 – 2:30	Emerging Client Needs	Gender Inclusive Service Delivery – (TAB 7)	For discussion	Yukon Intro: Natasha Clarke
	p.m. (45 min)		Objective: • Facilitated discussion / roundtable (format TBC) on jurisdictional progress on a gender-inclusive approach to sex and gender information		Facilitator: Treasury Board of Canada - TBC



	2:30 – 2:45 p.m.		BREAK		
8	2:45 –	Client Centric	In-depth discussion of the Citizens		Intro: Heather
	3:30 p.m.	Services	First 8 (CF8) results – (TAB 8)		Sheehy
	(45 min)		Objective: • Facilitated discussion on how	For discussion	Facilitator: Dan Batista, ICCS
			jurisdictions are using the results and how PSSDC could apply the results to improve the client experience from an inter-jurisdictional perspective.		Ipsos Reid: Marina Gilson, Sr. Research Director
			Citizens First 8 presents a comprehensive look at how clients view government services and places increased emphasis on providing actionable data for service executives and managers across the public sector. While the study continues to delve into the areas examined in previous surveys, such as service reputation, client experience and expectations, it also employs innovative approaches that offer new insights on key issues facing the public sector today. With this objective in mind, the study introduces methodologies that take advantage of the latest in behavioural science, as well as incorporates data from other research with the aim of providing a fresh perspective on government and new technologies.		Michal Dziong, ICCS Research Manager
9	3:30 – 3:50 p.m.	Digital Policy	Treasury Board Digital Policy – (TAB 9)	For feedback	Intro: Natasha Clarke
	(20 min)		Objective: Seeking PSSDC feedback on initial proposal for change TBS is developing a new Treasury Board Digital Policy to help transition the Government of Canada into the digital era. Supporting government departments and agencies to operate effectively as digital organizations, this single set of rules and guidance will integrate and evolve the existing policy instruments that govern the management of service delivery, information technology, information management and cyber-security. Development of the Digital Policy is being undertaken in the open. During May and June, ideas were solicited on what these rules and guidance might look like. A high	As the Digital Policy continues to be developed, feedback is sought on these proposed high- level rules to support their further development as the Secretariat moves forward to seek endorsement from Deputy Ministers in late fall 2018.	Presenter: Sonya Read, TBS



			volume of thoughtful feedback was submitted from both the public and government officials. High-level policy directions for a new Digital Policy are now being developed, considering the feedback received, a line-by-line review of the existing sets of rules, and Government of Canada priorities and direction.		
10	3:50 – 4:00 p.m. (10 min)	Administrative Matters Matters	Other Business: A) Jurisdictional Information Sharing – (TABS 10A to 10T) B) PSSDC EVALUATION FORM (TAB 11) C) Next meeting of the PSSDC: February 28th, 2019, Ottawa, ON D) Fall / Winter PSSDC Teleconferences: • Fri, Nov 2 nd , 2018, 12:00 pm EDT • Mon, Dec 10 th , 2018, 2:00 pm EDT • Fri, Jan 25 th , 2019, 1:00 pm EDT	Please complete evaluation form (online)	Co-Chairs
	4:00 p.m.				
	6:00	Participants to meet in the lobby of the Westmark Whitehorse Hotel			

OPTIONAL DINNER MINER'S DAUGHTER RESTAURANT

(103 Main Street, Whitehorse)

6:00 p.m.

A dinner reservation has been made at the **Miner's Daughter Restaurant** for 6:00 p.m. Should you wish to participate, please contact the ICCS at stefania.silisteanu@iccs-isac.org so that you can be added to the reservation list. (Dinner costs to be paid by each attendee.)